# SDR R6F2010F00000

- Difficulty date: January 11, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N769GR
- Make and model: Beech C90A
- Aircraft serial: LJ1509
- Aircraft time: 1,853 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AFTER AN UNSAFE GEAR INDICATION ON LANDING.  WAS UNABLE TO MANUALLY EXTEND THE GEAR TO GET A SAFE INDICATION.  EXECUTED ABNORMAL CHECKLIST FOR MANUAL GEAR EXTENSION.  WAS UNABLE TO GET A SAFE INDICATION.  DECLARED AND EMERGENCY AND LANDED WITH AN UNSAFE GEAR INDICATION UPON TOUCHDOWN, GOT GEAR SAFE INDICATION.
